Title: The game-theoretical approach to Markov decision problems and determining Nash equilibria for stochastic positional games

Authors: Dmitrii Lozovanu

Addresses: Institute of Mathematics and Computer Science, Academy of Sciences, Academy Str., 5, Chisinau, MD-2028, Moldova

Abstract: A class of stochastic positional games which extend the cyclic games and Markov decision problems with average and discounted optimisation costs criteria is formulated and studied. Nash equilibria conditions for considered class of stochastic positional games are derived and some approaches for determining Nash equilibria are described.

Keywords: Markov decision processes; non-cooperative games; stochastic positional games; Nash equilibria; optimal stationary strategies; cyclic games; game theory; optimisation costs.

DOI: 10.1504/IJMMNO.2011.039426

International Journal of Mathematical Modelling and Numerical Optimisation, 2011 Vol.2 No.2, pp.162 - 174

Published online: 04 Apr 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article